# SDR SWAA2024082618435

- Difficulty date: July 28, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 26,180 hours, 12,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; RH FLOOR TO SIDEWALL SUPPORT FRAME HAS CORROSION AT BS 867+2 AND BS 867+6; WL164; RBL 21. UPDATED RIGHT LOCATION BS767+2 & BS767+6 RBL21 WL164.<[01] REMOVED AND REPLACED AT ACB FWD. SHIELD LOCATED BS.767 - BS.794.25 RBL 21 WL 160 IAW B-737-800 SRM 51-40-02. DWG# 146A0081 REV: A.;[02] VERIFIED CORRECTIVE ACTION 1
